# SDR SWAA022852

- Difficulty date: December 4, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 48,659 hours, 46,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATOR OUT OF ADJUSTMENT.  ADJUSTED SLIDE PER MM.
